# SDR DALA2016030401626

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW UPPER FWD OTBD FRAME CRACKED.  STOP DRILLED CRACK AT LT WHEEL WELL UPPER FWD OTBD FRAME AND COMPLETED REPAIR IAW SRM 53-20-02.  REPAIR 3, RESTORED FINSHES.  DOOR FIT AND FAIR AND LANDING GEAR RETRACTION FUNCTIONAL CHECKS ACCOMPLISHED ON JC 3230-2001 & 3210-2001.
